Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Experiencing dull headaches, yawning, fatigue, blurry vision. Happens during afternoons. Suggestions?

I have been experiencing dull achy headaches in the front and sides of my head, yawning and fatigue with a fuzzy feeling my eyes feel like they have a film over them . I am extremly busy with a husband and two kids and am going to nursing school I have been taking depression medication for 6 years these symptoms have been happing anywhere between 12 and 1 pm every day.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The symptoms that you have described can be attributed to the antidepressants that you are taking. If it is an SSRI then these symptoms can be an adverse effect of antidepressant. So please check it out from your psychiatrist.
Also get your Hb examined.Some times anemia may also present with such symptoms.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor